# SDR RAIA981029

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: MT938T11435S
- Condition: Failed
- Location: Lt Engine
- Part time: 6,450 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

FLT 7663 - JFK - LEFT ENGINE SHUTDOWN IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE TORQUE RING CANNON PLUG.  (M)
